# SDR SWAA2022031040590

- Difficulty date: June 15, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 60,905 hours, 35,626 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AND A BAD NUT PLATE INSTALLATION AT PASSENGER CABIN AFT WET AREA STA 986.5 AND LBL 50.5. DOT 82-027. / ACCOMPLISHED S.W EA NO 1-A53-8241 REV. 3 FROM STEP 1 TRUE 7.
